# SDR USAA2008111492060

- Difficulty date: October 9, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C21 CHECK - NR 6062844, LEVEL 2 CORROSION ON FRAME AT BS 827, LBL 5, IN THE AFT CARGO COMPARTMENT.  REPAIRED FRAME AT BS 827, LBL 5 IN THE AFT CARGO COMPARTMENT IAW B737 SRM 53-00-07-2R 8 FIGURE 201.
